MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW ENDURANCE; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

TELEFLEX INCORPORATED ARROW ENDURANCE; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number IPN037864
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
An elderly female in-patient (emergency-to-inpatient) for possible cardiovascular (cv) disease.During insertion of in-swelling iv the rn noted some resistance when she tried to advance the catheter.When she pulled the catheter out it appeared to be shortened and broken off.Radiologist notified and x-ray of left forearm taken.Allegedly a 17mm piece of catheter retained in soft tissue.Patient has subsequently been discharged.

Brand Name
ARROW ENDURANCE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill boulevard
morrisville NC 27560
MDR Report Key16136873
Report Number16136873
Device Sequence Number17821981
Product Code FOZ
UDI-Device Identifier10801902133004
UDI-Public10801902133004
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/03/2023
Report Date (Section F) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN037864
Device Catalogue NumberEDC-00620-B
Device Lot Number13F22K0354
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer01/11/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight70 KG
Patient RaceWhite
Date Report Sent to FDA01/03/2023